# SDR ASAA2014051307802

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 2,005 hours, 638 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL.  ACFT GROUNDED.  NO HISTORY-PERFORMED FIM TASK 34-61, TASK 8360.  GROUND VERIFICATION SUCCESSFUL.  LT FMC OPS NORMAL.
